# SDR 9722233201

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE NOTICED FORWARD DOOR EXIT SIGNS AND AISLE EXIT SIGNS NOT ILLUMINATED WITH ASSOCIATED CIDS FAULTS COMM FWD LT AND UNIT AFT LT.  MAINTENANCE REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT AND BATTERY, OPERATIONAL CHECK OK.
